# SDR SWIA200923041

- Difficulty date: November 7, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 17,708 hours, 16,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 3 EMERGENCY CABIN CEILING FLOODLIGHTS INOP.  (FLT 6760)RELAMPED.
